×

Found 848 Documents (Results 1–100)

Self-similar and self-affine sets and measures. (English) Zbl 07759243

Mathematical Surveys and Monographs 276. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-7046-3/pbk; 978-1-4704-7550-5/ebook). xii, 451 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

Non-invertible dynamical systems. Volume 2. Finer thermodynamic formalism – distance expanding maps and countable state subshifts of finite type, conformal GDMSs, Lasota-Yorke maps and fractal geometry. (English) Zbl 1505.37003

De Gruyter Expositions in Mathematics 69, 2. Berlin: De Gruyter (ISBN 978-3-11-070061-9/hbk; 978-3-11-070269-9/ebook; 978-3-11-070679-6/set). xxix, 431-921 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Parabolic index of an infinite graph and Ahlfors regular conformal dimension of a self-similar set. (English) Zbl 1477.31047

Grigor’yan, Alexander (ed.) et al., Analysis and partial differential equations on manifolds, fractals and graphs. Contributions of the conference, Tianjin, China, September 2019. Berlin: De Gruyter. Adv. Anal. Geom. 3, 201-274 (2021).
MSC:  31E05 30C65
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic counting in conformal dynamical systems. (English) Zbl 1482.37002

Memoirs of the American Mathematical Society 1327. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6577-3/pbk; 978-1-4704-6632-9/ebook). v, 139 p. (2021).
PDFBibTeX XMLCite
Full Text: DOI arXiv

A fractal dimension for measures via persistent homology. (English) Zbl 1448.62211

Baas, Nils (ed.) et al., Topological data analysis. Proceedings of the Abel symposium 2018, Geiranger, Norway, June 4–8, 2018. Cham: Springer. Abel Symp. 15, 1-31 (2020).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Conformal graph directed Markov systems on Carnot groups. (English) Zbl 1473.37001

Memoirs of the American Mathematical Society 1291. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4215-6/pbk; 978-1-4704-6245-1/ebook). viii, 155 p. (2020).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Rigorous dimension estimates for Cantor sets arising in Zaremba theory. (English) Zbl 1447.11087

Moree, Pieter (ed.) et al., Dynamics: topology and numbers. Conference, Max Planck Institute for Mathematics, Bonn, Germany, July 2–6, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 744, 83-107 (2020).
PDFBibTeX XMLCite
Full Text: DOI Link

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field